The Annals of Mathematical Statistics

News and Notices

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 3 (1967), 972-976.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698898

Digital Object Identifier
doi:10.1214/aoms/1177698898

JSTOR
links.jstor.org

Citation

News and Notices. Ann. Math. Statist. 38 (1967), no. 3, 972--976. doi:10.1214/aoms/1177698898. https://projecteuclid.org/euclid.aoms/1177698898


Export citation